Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 311, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2023, 7:42 PM EDT for Glascock County, Jefferson County, Warren County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2023, 7:42 PM EDT (23:42 UTC)
- Expired
- Jul 15, 2023, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482
WUUS52 KFFC 152342
SVRFFC
GAC125-163-301-160030-
/O.NEW.KFFC.SV.W.0311.230715T2342Z-230716T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
742 PM EDT Sat Jul 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central Georgia...
Northeastern Glascock County in east central Georgia...
North central Jefferson County in east central Georgia...
* Until 830 PM EDT.
* At 742 PM EDT, a severe thunderstorm was located near Reese, or
near Warrenton, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gibson, Wrens, Stapleton, Bastonville and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3316 8235 3324 8262 3329 8266 3340 8257
3340 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3331 8240 3331 8234
3330 8231 3327 8229
TIME...MOT...LOC 2342Z 278DEG 16KT 3333 8258
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
318
WWUS52 KFFC 152356
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Sat Jul 15 2023
GAC125-163-301-160030-
/O.CON.KFFC.SV.W.0311.000000T0000Z-230716T0030Z/
Warren GA-Glascock GA-Jefferson GA-
756 PM EDT Sat Jul 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN WARREN...NORTHEASTERN GLASCOCK AND NORTH CENTRAL
JEFFERSON COUNTIES...
At 756 PM EDT, a severe thunderstorm was located near Bastonville,
or near Gibson, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gibson, Wrens, Stapleton and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3328 8265 3335 8252 3334 8250 3334 8245
3333 8242 3331 8240 3331 8234 3330 8231
3329 8230 3318 8243 3324 8262
TIME...MOT...LOC 2356Z 295DEG 11KT 3330 8256
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$411
WWUS52 KFFC 160014
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Sat Jul 15 2023
GAC125-163-301-160030-
/O.CON.KFFC.SV.W.0311.000000T0000Z-230716T0030Z/
Warren GA-Glascock GA-Jefferson GA-
814 PM EDT Sat Jul 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN WARREN...NORTHEASTERN GLASCOCK AND NORTH CENTRAL
JEFFERSON COUNTIES...
At 814 PM EDT, a severe thunderstorm was located near Stapleton, or 9
miles east of Gibson, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wrens and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3323 8257 3334 8245 3334 8243 3331 8240
3331 8234 3330 8231 3329 8230 3318 8243
TIME...MOT...LOC 0014Z 286DEG 19KT 3327 8244
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$590
WWUS52 KFFC 160027
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
827 PM EDT Sat Jul 15 2023
GAC125-163-301-160037-
/O.EXP.KFFC.SV.W.0311.000000T0000Z-230716T0030Z/
Warren GA-Glascock GA-Jefferson GA-
827 PM EDT Sat Jul 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...
NORTHEASTERN GLASCOCK AND NORTH CENTRAL JEFFERSON COUNTIES WILL
EXPIRE AT 830 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3323 8257 3334 8245 3334 8243 3331 8240
3331 8234 3330 8231 3329 8230 3318 8243
TIME...MOT...LOC 0027Z 278DEG 16KT 3326 8238
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:46 PM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 15, 2:46 PM EDT, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 246 PM EDT Sat Jul 15 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 244 PM EDT Sat Jul 15 2023 500mb shortwave trough is analyzed across central AL this afternoon. This feature will continue to move east tonight and potentially help/fire sustain storms this afternoon...with a bit more coverage than in previous days. The high-res models have been hinting at a broken line of shra/tsra forming just east of the metro ATL area later this evening and moving east. This does seem reasonable as there is currently a line of enhanced cu just west of the metro ATL area. The stronger dynamics associated with the shortwave trough are progged to remain north of the CWA this afternoon and evening, but there is definitely enough instability for a few strong thunderstorms, and possibly a severe thunderstorm or two. PWATs remain 2"+ plus and with light BL winds, storms have the potential to be slow moving, heavy rainers. Gusty winds and frequent lightning strikes will also be likely within the strong/isold severe storms. Drier air is expected to move in behind a weak frontal boundary overnight and tomorrow. PWATS north of the I-20 corridor will decrease to between 1" -1.5" by midday Sunday. Any storm activity on Sunday should be south of this boundary, where the moisture remains higher. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 244 PM EDT Sat Jul 15 2023 The longterm outlook starts off (Monday and Tuesday) just slightly drier than normal as PWATs around 0.9-1.4" settle over North and Central GA. However, a digging trough over the central CONUS and into the Southeast will help to advect some moisture as well as initiate moisture convergence into Tuesday morning. The question at this time is whether or not the drier conditions inhibit convection along the incoming weak sfc front as it enters NW Georgia. Parts of east central Georgia may see some convection on Tuesday afternoon with the assistance of moisture convergence (PWATs climbing to 1.5-1.75") and diurnal forcing. Current models are showing rather sparse convection across the CWA. Moving into the rest of next week (Wednesday onward), conditions become more dependent on synoptic scale patterns. Specific features of note are the eastward extent of the Southwestern ridge and trough development over the eastern CONUS. Most models are slow to amplify the ridge-trough pattern, however a few models do have GA in NW flow as early as Wednesday. This set up is notorious for MCS development as well as poor model resolution, even into the CAMs timeframe. This, and minimal further dry air intrusions expected, will mean continued maintenance of slight- chance to chance thunderstorms throughout much of next week. Temperature-wise, ridging to the west will continue to favor above average temperatures next week, with highs in the mid to upper 90s for all of Central and much of North GA. SM && .AVIATION... (18Z TAFS) Issued at 118 PM EDT Sat Jul 15 2023 Sct shra/tsra possible this afternoon/evening as an upper level disturbance moves through. Atmos will dry out late tonight and tomorrow behind a weak front. Winds will remain on the west side, but turn more NW overnight. //ATL Confidence...18Z Update... Med confidence on convective coverage/timing. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 91 70 / 40 40 20 20 Atlanta 93 73 91 72 / 40 20 20 20 Blairsville 88 67 85 62 / 40 40 20 20 Cartersville 91 71 90 68 / 30 20 20 20 Columbus 92 74 94 73 / 40 30 30 20 Gainesville 91 72 90 70 / 40 30 20 20 Macon 93 74 94 73 / 40 40 30 20 Rome 91 72 91 69 / 40 20 20 20 Peachtree City 90 72 91 70 / 40 20 20 20 Vidalia 92 75 91 75 / 30 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....SM AVIATION...NListemaa
Hazardous weather outlook, Jul 15, 9:55 AM EDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 955 AM EDT Sat Jul 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 955 AM EDT Sat Jul 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. Some isolated storms may become strong to marginally severe, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Coverage of thunderstorms is expected to be isolated to scattered across the area Sunday and Monday. Frequent lightning and locally heavy rainfall will be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 15, 4:09 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Sat Jul 15 2023
GAZ024-152030-
Banks GA-
409 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of eastern Banks County
through 430 PM EDT...
At 409 PM EDT, a strong thunderstorm was near Homer, moving northeast
at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Homer, Hollingsworth and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3428 8336
3426 8343 3433 8348 3437 8346 3438 8352
3444 8357 3448 8347
TIME...MOT...LOC 2009Z 237DEG 21KT 3433 8340
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:51 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Sat Jul 15 2023
GAZ024-152115-
Banks GA-
451 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of northern Banks
County through 515 PM EDT...
At 450 PM EDT, a strong thunderstorm was near Hollingsworth, or near
Homer, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Homer, Hollingsworth and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3448 8347 3446 8340 3442 8338 3439 8338
3433 8359 3441 8365 3442 8363 3442 8362
3444 8361 3445 8359 3449 8355 3449 8352
TIME...MOT...LOC 2050Z 241DEG 20KT 3439 8356
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 5:22 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Sat Jul 15 2023
GAZ049-152145-
Morgan GA-
522 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of southeastern Morgan
County through 545 PM EDT...
At 522 PM EDT, a strong thunderstorm was near Madison, moving east
at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Madison, Buckhead, Parks Mill and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3351 8328 3349 8328 3348 8330 3347 8357
3360 8358 3365 8337 3362 8336 3361 8335
3360 8335 3360 8334 3354 8329 3354 8327
TIME...MOT...LOC 2122Z 265DEG 21KT 3355 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 6:08 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Sat Jul 15 2023
GAZ050-051-061-152245-
Taliaferro GA-Hancock GA-Greene GA-
608 PM EDT Sat Jul 15 2023
...Strong thunderstorms will impact portions of northeastern Hancock,
southeastern Greene and Taliaferro Counties through 645 PM EDT...
At 608 PM EDT, a line of strong thunderstorms was along a line
extending from near Siloam to Liberty, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, Crawfordville, Union Point, White Plains, Siloam,
Liberty, Springfield, Powelton, Veazey, Robinson, Lyneville and
Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3350 8282 3350 8284 3347 8287 3343 8285
3343 8283 3336 8284 3338 8316 3359 8316
3367 8291 3362 8288 3364 8287 3364 8285
3352 8282
TIME...MOT...LOC 2208Z 259DEG 27KT 3354 8313 3341 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 6:48 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sat Jul 15 2023
GAZ039-051-062-152315-
Taliaferro GA-Wilkes GA-Warren GA-
648 PM EDT Sat Jul 15 2023
...Strong thunderstorms will impact portions of northwestern Warren,
east central Taliaferro and Wilkes Counties through 715 PM EDT...
At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Delhi to near Washington to near Norwood, and moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Tignall, Norwood, Camak, Ficklin, Cadley, Mallorysville,
Delhi, Lundberg, Norman, Metasville, Floral Hill, Holliday Park,
Aonia, Danburg, Rocky Creek Fire Dept., Mesena and Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8262 3361 8265
3346 8259 3342 8255 3343 8277 3393 8279
3398 8270 3399 8266 3386 8261 3387 8258
3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2247Z 242DEG 32KT 3391 8270 3374 8271 3350 8268
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 7:15 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Sat Jul 15 2023
GAZ062-152345-
Warren GA-
715 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of southeastern Warren
County through 745 PM EDT...
At 715 PM EDT, a strong thunderstorm was near Warrenton, moving east
at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Warrenton, Reese and Mesena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3329 8242 3330 8248 3333 8255 3332 8259
3331 8262 3332 8273 3346 8261 3346 8259
3342 8256 3338 8255 3335 8255 3336 8253
3334 8250 3334 8245 3333 8242 3332 8241
TIME...MOT...LOC 2315Z 271DEG 20KT 3339 8263
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:32 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 14, 9:10 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Jul 14, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 32 min |
| Jul 15, 4:09 PM EDT | Special Weather Statement | FFC | Banks | 21 min |
| Jul 15, 4:51 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Morgan | 23 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | FFC | Taliaferro | 37 min |
| Jul 15, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 26 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 23 min |
| Jul 15, 7:15 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.